Communications in Mathematical Physics

Differential calculus on compact matrix pseudogroups (quantum groups)

S. L. Woronowicz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 122, Number 1 (1989), 125-170.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104178320

Mathematical Reviews number (MathSciNet)
MR0994499

Zentralblatt MATH identifier
0751.58042

Subjects
Primary: 58C99: None of the above, but in this section
Secondary: 16A24 22E65: Infinite-dimensional Lie groups and their Lie algebras: general properties [See also 17B65, 58B25, 58H05] 46L99: None of the above, but in this section 58A99: None of the above, but in this section 58B25: Group structures and generalizations on infinite-dimensional manifolds [See also 22E65, 58D05] 81D99

Citation

Woronowicz, S. L. Differential calculus on compact matrix pseudogroups (quantum groups). Comm. Math. Phys. 122 (1989), no. 1, 125--170. https://projecteuclid.org/euclid.cmp/1104178320


Export citation